APOHEALTH Children’s Paracetamol 6 to 12 years

  • Product Information

    APOHEALTH Children’s Paracetamol 6 to 12 years for effective, temporary relief of fever and pain.
    Strawberry flavour.

  • Active Ingredient(s)

    Paracetamol 48 mg/mL

  • Reference Brand

    Works the same way as Panadol 5-12 Suspension

  • Size

    200 ml Bottle